Hydrocodone Overdose

Treatment for a Hydrocodone Overdose

Early treatment after an overdose is essential. If the overdose was recent, a healthcare provider may "pump" the stomach, induce vomiting, or administer activated charcoal to prevent the body from absorbing hydrocodone. An antidote (naloxone or Narcan®) may be administered to counteract overdose effects of hydrocodone. Other treatments or antidotes may be given to deal with the other active ingredient(s) in the particular product that was taken.
 
Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. It is important that you seek medical attention immediately if you believe that you may have overdosed on hydrocodone. Early treatment can help limit the severity of a hydrocodone overdose.
 
5 Tips to Keep a Cold at Bay

Hydrocodone Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.